# SDR AALA980686

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN SKIN BETWEEN TWO RIVETS.  STA 920C PLUS 8 INCHES, INBOARD OF STR 28L 3 INCHES.  CRACK CONFIRMED TO END IN RIVET HOLES BY NDT AND INSTALLED DOUBLER PER 53-30-3 PAGE 8.  TST:  68,146 HOURS.  CYCLES:  45,808.  (X)
